A 33-year-old male asked:
Disclaimer

i was given amoxicillin for infected sebaceous cyst. i forgot to tell doc that i've had stomach bug for 2 days with diarhea. safe to take the med?

1 doctor answer
Dr. Robert Uyeda
44 years experience General Surgery
Amoxicillin might: Make your diarrhea worse. You should confer with your doctor whether he would recommend another antibiotic for your infection.
Answered on May 2, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old male asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Maybe: The antibiotic will only be effective if there is infection. Cysts are usually drained and antibiotics are reserved for a subsequent infection, should ... Read More
2
2 thanks
A 21-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Diarrhea: due to Amoxicilin is VERY common.... bleeding is not! Whether an emergence depends upon amount of blood and if continued with each bowel movement. Dia ... Read More
3
3 thanks
A 33-year-old male asked:
Dr. Amar Ashraf
Specializes in Infectious Disease
Maybe: Prolong use of antibiotics can cause c.Difficile diarrhea . Amplicillin known to cause c.Diff diarrhea.Need a stoole test to detect c.Diff infection.
A 32-year-old male asked:
Dr. Theodore Davantzis
39 years experience Dentistry
Oral Surgeon: Your oral surgeon will determine the best course of action. Just because the tooth is close to the nerve does not mean it cannot be extracted. If it i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month